# SDR SIMA20250813002

- Difficulty date: August 13, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,987 hours, 14,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH CENTER FLOOR BEAM SPLICE CORRODED AT FR 88. R & R AFT GALLEY RH CENTER FLOOR BEAM AT FR 88 IAW ERJ 175 SRM 51-40-08.
